# SDR A6WA200840515

- Difficulty date: June 15, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 10,925 hours, 10,080 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 DEGREES ON APPROACH, COMPLIED WITH QRH LANDED IN BUF.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPPLEMENT 98-018B STEPS 1.3 AND 1.4 FLAPS SYSTEMS RESET OK.  (A)
